# SDR 2000UALA00182

- Difficulty date: April 11, 2000
- Submitted: October 4, 2000
- Operation: Air carrier
- Aircraft: N7449U
- Make and model: Boeing 727222
- Aircraft serial: 21903
- Aircraft time: 58,330 hours, 33,810 cycles
- Engine: Pwa JT8D15
- System (JASC): 3270 · Auxiliary Gear (Tail Skid)
- Part: Switch
- Part number: MS250111
- Condition: Dirty
- Location: Tail Skid
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

TAIL SKID LIGHT ILLUMINATED AFTER TAKEOFF.  RETURNED TO MSY.  *S/D*  MAINTENANCE CLEANED AND LUBED TAIL SKID UP SWITCH, S663.  LANDING GEAR HANDLE WAS CYCLED SEVERAL TIMES WITH LANDING GEARS PINNED.  NO PROBLEMS FOUND.  NO FURTHER PROBLEMS REPORTED.
